# SDR VNAA202308190005

- Difficulty date: August 19, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEAT RAILS LBL27 (2EA) BTW FS 477.40 TO FS 581.00 AT PASSENGER CABIN.   SEAT RAILS LBL27 (2EA) BTW FS 477.40 TO FS 581.00 AT PASSENGER CABIN WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A12).
